Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2006, Volume 61, Issue 5(371), Pages 189–190 (Mi umn4490)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Syzygies of some quadratic varieties and their connection with the cohomology of Lie algebras

A. S. Khoroshkin

Institute for Theoretical and Experimental Physics (Russian Federation State Scientific Center)

DOI: https://doi.org/10.4213/rm4490

Full text: PDF file (348 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2006, 61:5, 990–992

Bibliographic databases:

MSC: Primary 17B56, 13D02; Secondary 17B37, 17B65
Presented: С. К. Ландо
Accepted: 02.08.2006

Citation: A. S. Khoroshkin, “Syzygies of some quadratic varieties and their connection with the cohomology of Lie algebras”, Uspekhi Mat. Nauk, 61:5(371) (2006), 189–190; Russian Math. Surveys, 61:5 (2006), 990–992

Citation in format AMSBIB
\Bibitem{Kho06}
\by A.~S.~Khoroshkin
\paper Syzygies of some quadratic varieties and their connection with the cohomology of Lie algebras
\jour Uspekhi Mat. Nauk
\yr 2006
\vol 61
\issue 5(371)
\pages 189--190
\mathnet{http://mi.mathnet.ru/umn4490}
\crossref{https://doi.org/10.4213/rm4490}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2328266}
\zmath{https://zbmath.org/?q=an:1165.14037}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2006RuMaS..61..990K}
\elib{https://elibrary.ru/item.asp?id=25787342}
\transl
\jour Russian Math. Surveys
\yr 2006
\vol 61
\issue 5
\pages 990--992
\crossref{https://doi.org/10.1070/RM2006v061n05ABEH004365}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000244992000009}
\elib{https://elibrary.ru/item.asp?id=18101872}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33947212354}


Linking options:
  • http://mi.mathnet.ru/eng/umn4490
  • https://doi.org/10.4213/rm4490
  • http://mi.mathnet.ru/eng/umn/v61/i5/p189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:259
    Full text:161
    References:32
    First page:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021